Tennessee, 2008

Hail in Tennessee, May 10, 2008

May 10, 2008 · NWS OHX · 2 events in 2 counties and zones

Large hail was reported in Wayne and Lawrence Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Large hail was reported in Wayne and Lawrence Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at May 10, 7:55 PM CST, 52 minutes earlier.

Area forecast discussion, May 10, 7:55 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
855 PM CDT SAT MAY 10 2008

.UPDATE...
SUPERCELLS NEAR MEM AND LIT MOVING E OR ESE AND MAINTAINING
STRENGTH/SLIGHTLY WEAKENING. OTHER CELLS TO N SHWOING SIGNS OF
WEAKENING AS MOVING INTO LESS FAVORABLE ENVIRONMENT. CELL JUST TO
OUR SW WAS WARNED ON AND MAY HAVE SOME LARGE HAIL...PROBABLY ALONG
WARM FRONT. ELSEWHERE...NOT MUCH HAPPENING ALONG WARM FRONT OVER
N AL ATTM. TOR WATCH CONTINUES FOR S COUNTIES TIL 07Z.

DONT EXPECT TOO MUCH SEVERE WEATHER UNTIL FRONT/TROF MOVES ACROSS
NEAR OR AFTER 06Z. WILL LEAVE ZONES AS IS FOR NOW.
&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAY 10 2008/

DISCUSSION...LATE THIS AFTERNOON THUNDERSTORMS WERE ONGOING FROM
N CENTRAL AR...N INTO CENTRAL MO AND MOVING THIS WAY. A LARGER
AREA OF SHOWERS WAS ALSO OCCURRING FROM ABOUT THE MS RIVER...W AND
NW FROM THERE.

A SURFACE LOW WAS CENTERED ON KS-OK BORDER AREA THIS AFTERNOON
AND IS FORECAST TO DEEPEN OVERNIGHT AS IT MOVES ENE INTO W
CENTRAL IL BY DAYBREAK. ASSOCIATED UPPER LEVEL TROUGH OVER THE
CENTRAL PLAINS IS FORECAST TO INTENSIFY AND CLOSE OFF OVERNIGHT...
AS IT MOVES EWD TO CENTRAL IL BY DAYBREAK.

AS A RESULT...WIND FIELDS ARE EXPECTED TO INCREASED MARKEDLY
THROUGH THE NIGHT IN THE MID AND MAINLY THE UPPER LEVELS. WITH A
STRONG VEERING WIND PROFILE DEVELOPING ACROSS THE AREA LATER
TONIGHT...AMPLE INSTABILITY AND INCREASING MOISTURE...THE STAGE
WILL BE SET FOR A ROUND OF SEVERE WEATHER AND PERHAPS EVEN A FEW
TORNADOES ESPECIALLY OVER THE W HALF OF THE AREA.

AS A WHOLE...THE MODELS DEVELOP THE MOST INSTABILITY LATE AFTERNOON
INTO EARLY THIS EVENING PRIMARILY W OF OUR AREA. AS TIME CONTINUES
OVERNIGHT...A NARROWING OF THE STABILITY AXIS IS FORECAST...AS
THE COLD FRONT APPROACHES AND THEN MOVES RAPIDLY E ACROSS MOST OF
MIDDLE TN BY DAYBREAK. SO THE HIGHEST CHANCES FOR SEVERE WEATHER
WILL BE MORE OUR THE W HALF OF OUR COUNTY WARNING AREA TONIGHT.

THE LINE OF STORMS WILL PROBABLY ACCELERATE ITS E MOVEMENT THROUGH
THE NIGHT IN RESPONSE TO INCREASING MID AND UPPER LEVEL FLOW THAT
BECOMES WLY WITH TIME.

THE SEVERE WEATHER THREAT SHOULD BE OVER WITH FOR W AND CENTRAL
PARTS OF MIDDLE TN BEFORE DAYBREAK...BUT WILL LIKELY CONTINUE FOR A
COUPLE OF HOURS AFTER DAYBREAK IN AND NEAR THE CUMBERLAND PLATEAU
AREAS. BUT THIS WILL DEPEND ON THE SPEED OF MOVEMENT OF THE COLD
FRONT.

AFTER THAT...SOME WRAP AROUND MOISTURE IS EXPECTED ON SUN WITH A
CHANCE OF SHOWERS. THEN THINGS BEGIN DRYING OUT FROM W TO E ACROSS
THE AREA LATER IN THE DAY ON SUN AND SUN NIGHT...WITH A CHANCE OF
SHOWERS EARLY SUN NIGHT IN THE E SECTIONS.

HIGH PRESSURE WILL TAKE OVER ON MON AND CONTINUE THROUGH THE DAYTIME
TUE. ANOTHER COLD FRONT IS FORECAST TO MOVE TO NEAR THE MS RIVER
LATE TUE NIGHT AND THEN MOVE SLOWLY E AND EITHER STALL SOMEWHERE
OVER THE MID STATE AREA OR DISSIPATE PERHAPS JUST S OF THE MID STATE.
MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL GIVE US THE NEXT
CHANCE OF PRECIPITATION TUE NIGHT THROUGH WED AND WED NIGHT.

SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF MODELS ESPECIALLY THU
THROUGH FRI. GFS MODEL PREDICTS A WEAK LOW PRESSURE SYSTEM TO OUR
S ON THU ASSOCIATED WITH THE REMAINS OF THE COLD FRONT...AND MOVES
THIS LOW NE AND DEVELOPS IT FURTHER. THE ECMWF MODEL DOES FORECAST
A LOW...BUT IT IS FURTHER S AND BEGINS DEVELOPING IT WITH TIME...BUT
MUCH FURTHER TO OUR SE AND E.

WILL DOWNPLAY PRECIP CHANCES A TAD FOR WED NIGHT FROM PREVIOUS
FORECAST AND GO WITH A CHANCE OF SHOWERS AND PERHAPS A FEW
THUNDERSTORMS...AND CONTINUE THIS THROUGH THU NIGHT AS WELL.

THE DISAGREEMENT BETWEEN THE MODELS CONTINUES INTO FRI NIGHT...THEN
HIGH PRESSURE IS EXPECTED ACROSS THE AREA ON SAT...WITH A DRY DAY
FORECAST.

MADE A FEW ADJUSTMENTS TO MAV MOS TEMPS WHERE NEEDED.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/MAG
Hazardous weather outlook, May 10, 4:37 AM CST, 16 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
537 AM CDT SAT MAY 10 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
537 AM CDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT
A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS POSSIBLE ACROSS MIDDLE
TENNESSEE TONIGHT...INCLUDING THE POSSIBILITY FOR ISOLATED TORNADOES.
FAMILIES SHOULD REVIEW THEIR STORM SAFETY PLANS NOW...AND KNOW WHERE
TO GO IF A TORNADO APPROACHES...OR A WARNING IS ISSUED.

A WARM FRONT WILL LIFT NORTHWARD ACROSS WESTERN MIDDLE TENNESSEE LATE
TODAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLY DEVELOPING
WEST OF THE TENNESSEE RIVER.

THE WARM FRONT WILL LIFT ACROSS MOST OF WESTERN AND SOUTHERN PARTS
OF THE MID STATE BY MIDNIGHT...AND ACROSS EASTERN AREAS BY EARLY
SUNDAY MORNING. A STRONG COLD FRONT WILL THEN SWEEP IN FROM THE WEST...
INCREASING THE POSSIBILITY FOR SEVERE THUNDERSTORMS IN THE MID
STATE.

RIGHT NOW...T LOOKS LIKE WESTERN AND SOUTHERN PARTS OF MIDDLE
TENNESSEE WILL LIKELY SEE ISOLATED SEVERE THUNDERSTORMS DEVELOP BY
MIDNIGHT...WITH SEVERE THUNDERSTORMS MOST LIKELY OVER EASTERN AREAS
AFTER MIDNIGHT.

THE SEVERE THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING
WINDS...AND PROBABLY ISOLATED TORNADOES AS WELL.

AGAIN...YOU ARE ADVISED TO REMAIN ALERT TO THIS CHANGING WEATHER
SITUATION LATE TODAY AND TONIGHT...AND BE PREPARED TO ACT QUICKLY
IF SEVERE WEATHER DEVELOPS IN YOUR AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE STORMS MAY LINGER EARLY SUNDAY OVER EASTERN PARTS OF MIDDLE
TENNESSEE...BUT SHOULD END BY MID MORNING.

ANOTHER COLD FRONT WILL PUSH INTO THE AREA BY LATE WEEK...AND
COULD PRODUCE YET ANOTHER ROUND OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION WILL LIKELY BE NEEDED
TONIGHT...AND MAY BE REQUIRED LATER IN THE WEEK AS WELL.

19

In the hours before

Special weather statement, May 10, 5:10 PM CST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
610 PM CDT SAT MAY 10 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-110115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
610 PM CDT SAT MAY 10 2008

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY TONIGHT ACROSS
ALL OF MIDDLE TENNESSEE...

AT EARLY EVENING...A WARM FRONT EXTENDS FROM NORTHEASTERN
ARKANSAS ACROSS WESTERN TENNESSEE INTO NORTHWEST ALABAMA. SHOWERS
HAVE DEVELOPED ALONG AND NORTH OF THE WARM FRONT ACROSS WESTERN
TENNESSEE. AS THE WARM FRONT LIFTS SLOWLY NORTHWARD DURING THE
EVENING...THE AIR MASS SOUTH OF THE WARM FRONT WILL BECOME
INCREASINGLY UNSTABLE. BY MID EVENING THE WARM FRONT WILL HAVE
LIFTED FURTHER NORTHWARD INTO MIDDLE TENNESSEE. STORMS THAT
DEVELOP SOUTH OF THE WARM FRONT WILL BE IN AN ENVIRONMENT THAT
WILL BE CONDUCIVE FOR RAPID DEVELOPMENT... WITH SOME STORMS
BECOMING SUPER CELLULAR...WITH LARGE HAIL AND DAMAGING
WINDS...ALONG WITH ISOLATED TORNADOES.

AS THE COLD FRONT AND A DEEPENING UPPER TROUGH APPROACHES FROM THE
WEST DURING THE LATE EVENING...LOOK FOR ONGOING SEVERE STORMS...TO
MOVE INTO WESTERN MIDDLE TENNESSEE ALONG THE TENNESSEE RIVER BETWEEN
11 PM CDT AND MIDNIGHT...AND THEN MOVE TO ALONG INTERSTATE 65 BETWEEN
1 AND 2 AM CDT...AND THEN MOVE ONTO THE CUMBERLAND PLATEAU BETWEEN
3 AND 4 AM CDT. THESE STORMS WILL BE MORE WIDESPREAD WITH DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES.

MIDDLE TENNESSEANS SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER
INFORMATION CONCERNING THIS DEVELOPING SEVERE WEATHER EVENT.

YOU SHOULD KNOW WHERE TO GO SHOULD A TORNADO WARNING BE ISSUED FOR
YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY...
JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING
SEVERE WEATHER...AND...REMEMBER...NEVER TRY AND OUT RUN A TORNADO
IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS
ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER
GROUND.

BE SURE TO HAVE A NOAA WEATHER RADIO WITH AN ALARM WHILE YOU SLEEP
TONIGHT. IT COULD SAVE YOUR LIFE.

BOYD
Special weather statement, May 10, 6:41 PM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 PM CDT SAT MAY 10 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-110145-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
741 PM CDT SAT MAY 10 2008

...TORNADO WATCH FOR SOUTHERN MIDDLE TENNESSEE UNTIL 2 AM CDT...

THUNDERSTORMS ARE BEGINNING TO FORM IN THE VICINITY OF A WARM
FRONT DRAPED ACROSS NORTHWEST ALABAMA. THE WARM FRONT WILL
BEGIN LIFTING NORTHWARD INTO SOUTHERN MIDDLE TENNESSSEE DURING
THE EARLY EVENING. AT THE SAME TIME...SUPERCELL THUNDERSTORMS
ARE UPSTREAM...NOW CROSSING THE MISSISSIPPI RIVER INTO WESTERN
TENNESSEE. THESE STORMS WILL MOVE EAST SOUTHEAST...AND INTO
WESTERN AREAS OF MIDDLE TENNESSEE LATER THIS EVENING.

THE ATMOSPHERE ACROSS MIDDLE TENNESSEE WILL DESTABILIZE THROUGH
THE EVENING...AND WITH THE APPROACHING UPPER LEVEL TROUGH...ALONG
WITH AN INTENSIFYING LOW LEVEL JET...SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED
IN MIDDLE TENNESSEE TONIGHT.

MIDDLE TENNESSEANS SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER
INFORMATION CONCERNING THIS DEVELOPING SEVERE WEATHER EVENT.

YOU SHOULD KNOW WHERE TO GO SHOULD A TORNADO WARNING BE ISSUED FOR
YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY...
JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING
SEVERE WEATHER...AND...REMEMBER...NEVER TRY AND OUT RUN A TORNADO
IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS
ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER
GROUND.

BE SURE TO HAVE A NOAA WEATHER RADIO WITH THE ALARM FEATURE ON WHILE
YOU SLEEP TONIGHT. IT COULD SAVE YOUR LIFE.

BOYD
Special weather statement, May 10, 7:57 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
857 PM CDT SAT MAY 10 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-110300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
857 PM CDT SAT MAY 10 2008

...TORNADO WATCH FOR SOUTHERN MIDDLE TENNESSEE UNTIL 2 AM CDT...

THE WARM FRONT THAT HAS BEEN DRAPED ACROSS SOUTHWEST TENNESSEE
AND NORTHERN MISSISSIPPI FOR THE LAST SEVERAL HOURS HAS STARTED
TO LIFT NORTHEAST...AND AT 845 PM CDT...WAS LOCATED FROM ABOUT
JACKSON TENNESSEE TO HUNTSVILLE ALABAMA. A NOTED INCREASE IN THE
SHOWERS AND THUNDERSTORMS HAS OCCURRED DURING THE LAST HOUR ALONG
THE FRONT. ITS DIFFICULT TO SAY AT THIS TIME...HOW FAR NORTH THE
FRONT WILL COME MIDDLE TENNESSEE...BUT THUNDERSTORMS ARE EXPECTED TO
FIRE ALONG THE FRONT DURING THE NEXT HOUR...AND INTENSIFY...POSSIBLY
BECOMING SEVERE AS THEY MOVE NORTHEAST AT 25 MPH.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR COUNTIES IN WEST TENNESSEE
JUST TO THE WEST OF PERRY COUNTY. IF YOU LIVE IN PERRY COUNTY IN
MIDDLE TENNESSEE...STAY TUNED TO NOAA WEATHER RADIO FOR A POSSIBLE WARNING
DURING THE NEXT HALF HOUR.

BOYD

The radar

The Columbus AFB radar (KGWX), 152 km away, was scanning. The volume nearest the first event began at 02:46 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Wayne

When
May 10, 8:47 PM CST
Where
Wayne County, Collinwood
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.180, -87.750

Hail, Lawrence

When
May 10, 8:50 PM CST
Where
Lawrence County, 2 mi W of Lawrenceburg
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.250, -87.365

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2008Every state in 2008This day in weather historyWarnings in Tennessee, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 95108, 95110.